# SDR SWIA2024110823

- Difficulty date: October 23, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,307 hours, 41,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES/SCRATCHES FOUND ON THE EXTERIOR, AFT OF FS559.00 +112 BETWEEN STRG 22R AND STRG 23R, JUST AFT OF THE LOW AIR GROUND CONNECTION ACCESS DOOR. (MARKED WITH TAPE)    (FILED OPEN)    COMPLIED WITH REO 601R-53-61-8244 DATED: 2024-10-26 REV -  TEMPORARY DISPOSITION FOR BLENDED GOUGE DAMAGE TO FUSELAGE SKIN BETWEEN FS574.00 - FS605.00 & STR 21R Â€“ STR 26R (LP DOOR CUTOUT). PERFORMED A UT THICKNESS MEASUREMENT OF THE REWORKED AREAS IN REFERENCE WITH THE CRJ-200 NDTM PART 4 51-00-001. ALL MEASUREMENTS NOTED IN REO TABLES. PERFORMED AN EDDY CURRENT INSPECTION OF THE REWORKED AREAS IN REFERENCE WITH THE CRJ-200 NDTM PART 6 53-00-096. NO CRACKS NOTED AT THIS TIME. SEE CHILD CAMP FOR LEAK CHECK.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  ENTERED INTO ALLOWABLE DAMAGE MAPPING DATABASE ADM#N246PS-9119. APPLIED YELLOW DOT. COMPLIED WITH M-257.
